Review: could Librium cause Nausea?
Summary: Nausea is found among people who take Librium, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Neurontin, and have Depression.
We study 1,549 people who have side effects while taking Librium from FDA and social media. Among them, 136 have Nausea. Find out below who they are, when they have Nausea and more.
You are not alone: join a mobile support group for people who take Librium and have Nausea >>>
Librium has active ingredients of chlordiazepoxide hydrochloride. It is often used in stress and anxiety. (latest outcomes from 1,675 Librium users)
Nausea (feeling of having an urge to vomit) has been reported by people with type 2 diabetes, quit smoking, depression, high blood pressure, pain. (latest reports from 264,742 Nausea patients)
On Feb, 5, 2015: 1,548 people reported to have side effects when taking Librium. Among them, 136 people (8.79%) have Nausea.
Time on Librium when people have Nausea * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Nausea when taking Librium * :
Age of people who have Nausea when taking Librium * :
Severity of Nausea when taking Librium ** :
How people recovered from Nausea ** :
Top conditions involved for these people * :
- Depression (17 people, 12.50%)
- Pain (15 people, 11.03%)
- Hypertension (9 people, 6.62%)
- Smoking cessation therapy (7 people, 5.15%)
- Osteoporosis (6 people, 4.41%)
Top co-used drugs for these people * :
- Neurontin (24 people, 17.65%)
- Xanax (22 people, 16.18%)
- Ambien (19 people, 13.97%)
- Aspirin (17 people, 12.50%)
- Prozac (15 people, 11.03%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Nausea while taking Librium?
You are not alone! Join a mobile support group:
- support group for people who take Librium and have Nausea
- support group for people who take Librium
- support group for people who have Nausea
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- I suffer from hypotension after taking meal along with breathlessness and itching
after eating I fell as if I will faint n hav dyspnea n headache.. n if I try to walk then I hav severe itching all over the body ... if I don't take meal then I am fine
- I'm on two meds, can librium and diclofenac sodium be taken at the same time
Trying too find out if I can safely take these two drugs together at the same time , or just take them times apart in the same day. Or don't take them together at all?
- Can urinary retention cause severe dizziness and lightheartedness?
I had a kidney infection for 1.5 months diagnosed in August this year it took 2 lots of antibiotics to kick it but now I am left with SEVERE urinary retention I had a cystoscopy which only lasted for 24 hours it was done when I was awake so I think that it wasn't very affective by the next morning I was again in agony with lower back pain and pain around my kidneys. I had to swap consultants I am seeing my new one tomorrow but now I am suffering with severe urinary retention I pass urine 1-2 times a day I try to go if my bladder feels full I can be sat on my toilet for 20 mins and its just a few drops so I get bad lower stomach pain too from the pressure as I cannot go properly. My consultant gave me Cefalexin but my GP was very wary giving it to me as I am only 24 years old and they don't usually give it to women.
Does urinary retention cause bad dizziness and how can I help the symptoms because the back and kidney pain along with the lower stomach pain keeps me up for most of the night I am getting about 4-5 hours sleep I work as a nanny so I am constantly feeling exhausted
- Do you have severe headache with cordarone?
The left side of my head and eye have head-splitting pain. Nausea from the headche. Left jaw toothache. Left shoulder houlder feels like it has a toothache.These are very mild, but the headache is severe. Supradol and/or Valium help
- Why 10 mg daily after b/f gives nauseating restlessness by afternoon.
Had Angioplasty consisting of one drug eluting stent of 25 MM in Diagonal and Ballooning of OM nine(9) months ago.
More questions for: Librium, Nausea
You may be interested at these reviews (Write a review):
- Nightmares from miralax
Used for an endoscopy prep, great for what it does but gave me horrid and vivid nightmares
- Garcinia and high blood pressure
I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.
- Librium 25mg and wellbutrin 300mg for >1 month
I've been taking librium twice daily, morning and night, for about 3 months now along with wellbutrin XL in the morning. I've basically had the mood of "I don't care" and a great boost in confidence.
- Palpitations when eating raw garlic
After symptoms of a cold, I've been drinking the famous "garlic honey lemon" mixture to try to get rid of the cold and it actually worked pretty well.
The first morning it didn't feel very nice to drink but I was ok.
From day 2, I started to feel heartburn and heart palpitations, with a sort of headache as soon as I drank the mixture. Symptoms then disappear within a couple of minutes and I was fine for the rest of the day.
This has been getting worse every morning, until this morning (day 5) where I had to kneel down and focus on breathing.
I can't drink it anymore, my chest hurts and it gets quite scary.
I usually don't eat a lot of garlic anyway, I don't really like it. I'm assuming it's the garlic creating the reaction, as lemon and honey are part of my daily diet.
- Diagnosed with postural orthostatic tachycardia syndrome after mirena
After getting the Mirena put in, I got really sick. I went home and got super dizzy, nauseous, and tired. I felt so sick and could barely function. I called the doctors office and they said it couldn't be from the Mirena. She said that I must have the flu. Well, I kept it in for a little while longer. I then started losing my hair. I went back into my doctors office because they thought I was experiencing the symptoms for the Mirena going through my uterine wall. The ultra sound was fine. She reassured me that the Mirena could not be the cause of my complications. So, a week a later I went to another doctor to have the Mirena taken out.
Never quite felt like myself and a year later I got diagnosedI with Postural Orthostatic Tachycardia Syndrome, after a tilt table test was performed. It's weird to me that my symptoms started almost immediately after the Mirena was put in.
More reviews for: Librium, Nausea
Comments from related studies:
From this study (2 weeks ago):
Had a fever of 99.0 now its 98.4 been on fluconazole for 4 days this just as started since I been on this
From this study (2 weeks ago):
Admitted to hospital in August 14 with rapid heart rate (162) and irregular . Now controlled with medication. But since I have had high blood pressure with over 40 point difference in left and right arm blood pressures days of bad fatigue and hoarseness and loss of voice for no reason.
From this study (2 weeks ago):
I started off by taking Vyvanse 30 mg once daily and it worked great for the first month or so. I felt after some time that my dose could of needed some adjustment so my docotor increased my dose to 50 mg daily. This dose I felt was the dose that initially gave me most benefit from. After about another month or so I started to once again become more and more fatigued during the days and it became harder and harder to concentrate. My dose was just last week changed to take Vyvanse 40 mg once in the mornings (7:30 am) and around 3 pm take a second dose of 20 mg. Since I have started this new regimen, I haven't noticied any improvement and I feel that my fatigue is only getting worse. I now have daily headaches and waves of nausea and dizziness. And also the tips of my fingers and toes feel always constantly cold.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.